# SDR ASAA2019112643423

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 27,902 hours, 9,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1667
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 90,673 hours, 41,723 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATED IN FLIGHT. DID NOT GENERATE MASTER CAUTION. GROUNDED - YES. LH PACK CONTROLLER HAS HARD FAULT - TCV FAIL.  CHECKED AND RELEASED PER MEL 21-33D. R/R L/H PACK TEMP CONTROL VALVE PER B737-900 AMM 21-51-10-400-801. TCV INSTALL TEST GOOD, LEAK CK GOOD. FAULT CLEARED. THIS REMOVES MEL 21-33D.
